AMS eContent Search Results
Matches for: msc=(33E20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Pedro Freitas. Sharp bounds for the modulus and phase of Hankel functions with applications to Jaeger integrals. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] José L. López and Pedro J. Pagola. Analytic formulas for the evaluation of the Pearcey integral. Math. Comp. 86 (2017) 2399-2407.
Abstract, references, and article information   
View Article: PDF

[3] Pedro Freitas. Integrals of polylogarithmic functions, recurrence relations, and associated Euler sums. Math. Comp. 74 (2005) 1425-1440. MR 2137010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hirofumi Tsumura. Evaluation formulas for Tornheim's type of alternating double series. Math. Comp. 73 (2004) 251-258. MR 2034120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Silvia Dassié, Marco Vianello and Renato Zanovello. A new summation method for power series with rational coefficients. Math. Comp. 69 (2000) 749-756. MR 1651749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Djurdje Cvijović and Jacek Klinowski. Closed-form summation of some trigonometric series . Math. Comp. 64 (1995) 205-210. MR 1270616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1